# SDR 99ZZZX176

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N503AA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 633
- System (JASC): 2150 · Cabin Cooling System
- Part: Switch
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH AIR CONDITIONER ON AUTO, PILOT GOT COOL AND TURNED MANUAL HOT SWITCH ON AND LEFT IT THERE.  THIS CAUSED EXCESS HEAT IN AIR DUCTS AND HIGH CONDENSATION.  PILOT RETURNED MANUAL HEAT SWITCH BACK TO NORMAL AND LANDED IMMEDIATELY.  THE AIR CLEARED AND SYSTEM WORKED NORMALLY.  GROUND CHECK, MAINTENANCE HAS CHECKED SYSTEM AND INSPECTED AREA UNDER COVER PANEL WITH NO DAMAGE TO AREA UNDER PANELS.  SUBMITTER SUSPECTED OVERTEMP SWITCH MAY HAVE NOT WORKED PROPERLY AT TIME OF TROUBLE.  REPLACED SWITCH AS PRECAUTIONARY.
